Dexilant User Reviews

Dexilant - User Reviews

Dexilant User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Dexilant sorted by most helpful. Patient Discussions FAQs


Comment from: Zack, 35-44 Female on Treatment for 1-6 months (Patient) Published: October 14

Please help if this sounds familiar to you. I have been on Protonix for tens years. Recently, my doctor switched me to Dexlilant. I have been on it for 2 months now. Over the last 3 weeks, I have dizzy spells, light headed spells, mental confusion, and boughts of severe heatburn. I also have a severe sensitivity to loud noises. My regular doctor thought all this might be stess, so I took a week off. The symptoms have only gotten worse. I also feel pressure in my eyes, especially in my right eye. This is costing me a lot of money with time off from work, and now they are looking at my heart, another EGD (throat probe), and looking for signs of stroke. But just last night, it struck me that this all has started since I switched meds to Dexilant. Anyone else have some or all of these symtoms?

Related Reading: Protonix | stroke | Dexilant

Comment from: lighthouse554416@aol.com, 65-74 on Treatment for 1-6 months (Patient) Published: January 03

THIS IS THE ONLY, DRUG I HAVE TAKEN IN YEARS, AND I MEAN YEARS, THAT HAS TRULY WORKED! I HAVE HAD GERD REFLUX,FOR YEARS SINCE,IN MY TWENTIES & IM NOW 65. IM A YOUNG 65. I HAVE BARRETTS ESOPHAGUS, ALSO. I CAN NOW EAT WITHOUT HAVING ANY, PROBLEMS AT ALL, NOT ANY GAS OR ANY HEART BURN. IT IS SO NICE NOT TO HAVE TO WORRY ABOUT THAT ANY MORE. I HOPE THIS HELPS SOMEONE. LINDA.

Comment from: cheryl, 35-44 on Treatment for less than 1 month (Patient) Published: April 27

I was taking nexium for the past 4 years, and my doc says it is no longer working for me. He gave me dexilant, and the first three days were absolutely miserable, no relief at all. The fourth day was a little better, and the fifth day has been the best by far. Today would be the fifth day for me. I had a raging headache and a feeling of lightheaded and dizziness on the first two days. Those symptoms have gone away. I do feel full, and I'm not really hungry most of the time. I feel like it's starting to help but we shall see. My doc thinks I may have a hiatal hurnia, but I won't know until I get the scope in a few weeks. Hope this helps someone, it's a miserable condition.

Related Reading: nexium | headache | dizziness

Comment from: BeachAngel7, 45-54 on Treatment for less than 1 month (Patient) Published: June 07

Well after reading the previous posts regarding Dexilant 60 mg, it has saved me a trip to ER. I've taken it for 7 days and first 2 days worked great (previous Prevacid apparently stopped working). Dr gave me samples. At first I was relieved of heartburn and esophogeal burning/pain. Then I developed chest tightness, heart palpitations, extreme nervousness, terrible headaches, neck pain, feeling like I was coming down with the flu, lump in my throat, sore throat, mid chest pain and muscle twitching, the worst was scalp itching and burning! My daughter was RX'd the same and we were about a day apart in taking them and she started to tell me about the same sclap itching, dizziness, bad headache and the "brain fog/confusion" that she was experiencing. We both stopped the pill immediately and now 2-3 days later we both are starting to feel better. I have been on Tagament, Aciphex, Prevacid and OTC meds. I thought for sure we had a great product, NOT SO MUCH. The side affects were horrible. I have Baretts and GERD, hiatal hernia etc, so I need PPI forever. I don't know if I'm allergic or what, but no more of this for me! Heartburn/Reflux is easier(at least I know how to deal with that) compared to these wicked side affects. I hope I am better enough to go on vacation in 3 days. Newbie users beware! Pay attention to your body's response. I was so glad I read everyone's comments, it saved me a trip to ER, thanks everone!

Related Reading: Prevacid | heartburn | palpitations

Comment from: nurse pt, 55-64 on Treatment for less than 1 month (Patient) Published: May 12

I have been taking this medication for 2 weeks and have had horrible leg and foot cramping for the last 3 nights. I never had this kind of problem before and don't know if this is related to the drug or not. My reflux symptoms are so much better. Has anyone else had cramping in addition to muscle pain or by itself?

Related Reading: muscle pain

Comment from: lessthansatisfied, 55-64 on Treatment for less than 1 month (Patient) Published: March 23

After two days of taking Dexilant I develped 'EXPLOSIVE' diarrhea, gas pains and gas expulsion. It has now been five days off the medication and I must go to a doctor to STOP the diarrhea, loud gastric noises, and heavy gas. It might have triggered a whole 'nother problem. And on top of that, I received a letter on it from the national hdqrts of the drug store I use, telling of these 'possible' complications! I will never recommend it, or take it again.

Related Reading: diarrhea


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


GI Disorders

Get the latest treatment options.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD